| Model Number |
9211 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
06/05/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.Repeated attempts were made for device return and additional information, but without reply.The complaint could not be confirmed, and very little investigation could be performed.Root cause is undetermined.This should be considered the final report.If additional relevant information is identified, it will be submitted in a supplemental report.
Event or Problem Description
Complainant alleges "circ performed on 6/5.Retuned within 12 hours of the circ with bleeding and head of penis was swollen in it had to be surgically removed.".